师资队伍

教育经历
  1.  华中科技大学数学系应用数学专业                             理学学士       1997.09-2001.06          
  2.  华中科技大学数学系应用数学专业                             理学硕士       2001.09-2004.06      
  3. 美国The University of Texas at Austin数学系                 哲学博士      2005.08-2011.05  

工作经历
 1.  华中师范大学数学与统计学学院                        副教授                   2015.07 至今    
 2.  中国台湾中央研究院数学所                            博士后                   2013.08-2015.06  
 3.  西班牙Basque Center for Applied Mathematics         博士后                   2012.06-2013.09  
 4.  美国University of Iowa数学系                       访问助理教授              2011.08-2012.05                  
 5.  西安电子科技大学理学院                                助教                   2004.07-2005.07

研究成果

1. Lan Tang, Yong Yu. Partial Regularity of Suitable Weak Solutions to the Fractional Navier-Stokes Equations.       Communications in  Mathematical     Physics,  334  (2015):  1455-1482 .

 

2. Lan Tang, Yong Yu. Erratum: Partial Regularity of Suitable Weak Solutions to the Fractional Navier-Stokes Equations.                 Communications  in   Mathematical Physics, 335 (2015):  1057-1063.

 

3. Lan Tang, Yong Yu. Partial Hölder Regularity of the Steady Fractional Navier- Stokes Equations.           Calculus of Variations and  Partial  Differential   Equations, DOI10.1007/s00526-016-0967-x.

 

4. Lan Tang. Random Homogenization of p-Laplacian with obstacles in perforated domain.       Communications in Partial Differential Equations,       37  (2012):  538-559.

 

5. Liangpan Li, Lan Tang. On a new form of the ergodic theorem for the unit sphere with application to spectral theory.    Mathematische Nachrichten  281(2008): 715-720.

 

6. Liangpan Li, Lan Tang. Some upper bounds for sums of eigenvalues of the Neumann Laplacian.        Proceedings of American Mathematical Society,  134 (2006):  3301-3307.

网站简介 | 在线投稿 | 领导信箱 | 友情链接
版权所有 © 2010 华中师范大学数学与统计学学院